Spreading and Vanishing for Nonlinear Stefan Problems in High Space Dimensions

Author(s)
Du, Yihong
Lou, Bendong
Zhou, Maolin
Publication Date
2016
Abstract
We classify the long-time behavior of solutions to nonlinear diffusive equations of the form ut − Δu = f(u) for t > 0 and x over a variable domain Ω(t) ⊂ ℝN, with a Stefan condition for u over the free boundary Γ(t) = ∂Ω(t), and u(0,x) > 0 in Ω(0) = Ω0. For monostable type of f and bistable type of f, we obtain a rather complete classification of the long-time dynamical behavior of the solution to this nonlinear Stefan problem, and examine how the behavior changes when u(0, x) takes initial functions of the form σφ(x) and σ > 0 is varied.
Citation
Journal of Elliptic and Parabolic Equations, 2(1), p. 297-321
ISSN
2296-9039
2296-9020
Link
Publisher
Orthogonal Editions
Title
Spreading and Vanishing for Nonlinear Stefan Problems in High Space Dimensions
Type of document
Journal Article
Entity Type
Publication

Files:

NameSizeformatDescriptionLink